Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the rationality of divisors and meromorphic functions


Author: Chia Chi Tung
Journal: Trans. Amer. Math. Soc. 239 (1978), 399-406
MSC: Primary 32L05
MathSciNet review: 0463511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be a holomorphic vector bundle over a connected complex manifold X and D a divisor on E. Let $ A(D)$ be the set of all $ x \in X$ for which $ ({\text{supp}}\;D) \cap {E_x}$ is a proper algebraic set in $ {E_x}$. The purpose of this paper is to prove that the following conditions are equivalent: (i) $ A(D)$ has positive measure in X; (ii) D extends to a unique divisor on the projective completion Ē of E; (iii) D is locally given by the divisors of rational meromorphic functions defined over open sets in X. Similar results for meromorphic functions are derived. The proof requires an extension theorem for analytic set: Assume E is a holomorphic vector bundle over a pure p-dimensional complex space X and S an analytic set in E of pure codimension 1. Then the closure S of S in E is analytic if and only if $ S \cap {E_x}$ is a proper algebraic set for all x in a set of positive 2p-measure in every branch of X.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L05

Retrieve articles in all journals with MSC: 32L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0463511-1
PII: S 0002-9947(1978)0463511-1
Keywords: Complex space, analytic subset, meromorphic function, divisor, multiplicity, Stein manifold, Remmert-Stein theorem
Article copyright: © Copyright 1978 American Mathematical Society